# SDR UALA2011071403581

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 38,322 hours, 15,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP HAS MULTIPLE DENTS FROM HAIL.   ACCOMPLISHED INSPECTION OF DENTS PER SRM.  NO DENTS WERE FOUND TO BE GREATER THAN .020 INCH IN DEPTH ON TOP AND BOTTOM SURFACES.  NO DENTS WERE FOUND TO BE BEYOND LIMITS.
